MathSciNet Relay Station
MathSciNet bibliographic data
MR2338632 (2008d:34053) 34C10 (39A10)
Han, Zhenlai; Sun, Shurong; Shi, Bao Oscillation criteria for a class of second-order Emden-Fowler delay dynamic equations on time scales. J. Math. Anal. Appl. 334 (2007), no. 2, 847–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement